Journal of the European Mathematical Society


Full-Text PDF (276 KB) | Metadata | Table of Contents | JEMS summary
Volume 18, Issue 12, 2016, pp. 2785–2819
DOI: 10.4171/JEMS/653

Published online: 2016-11-21

Divergent CR-equivalences and meromorphic differential equations

Ilya Kossovskiy[1] and Rasul Shafikov[2]

(1) Masaryk University, Brno, Czech Republic
(2) The University of Western Ontario, London, Canada

Using the analytic theory of di erential equations, we construct, in any positive CR-dimension and CR-codimension, examples of formally but not holomorphically equivalent real-analytic CR-submanifolds in complex space.

Keywords: CR-manifolds, formal mappings, holomorphic classification

Kossovskiy Ilya, Shafikov Rasul: Divergent CR-equivalences and meromorphic differential equations. J. Eur. Math. Soc. 18 (2016), 2785-2819. doi: 10.4171/JEMS/653